Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Two remarks on global solutions of ordinary differential equations in the real line


Author: Giovanni Vidossich
Journal: Proc. Amer. Math. Soc. 55 (1976), 111-115
MSC: Primary 34A10
DOI: https://doi.org/10.1090/S0002-9939-1976-0470291-6
MathSciNet review: 0470291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove two theorems concerning global solutions of initial and terminal value problems: a criteria for the existence of maximal and minimal solutions, as well as the connectedness of the set of solutions without any assumption but the Carathéodory hypotheses.


References [Enhancements On Off] (What's this?)

  • [1] T. G. Hallam, A comparison principle for terminal value problems in ordinary differential equations, Trans. Amer. Math. Soc. 169 (1972), 49-57. MR 46 #5733. MR 0306611 (46:5733)
  • [2] W. G. Kelley, A Kneser theorem for Volterra integral equations, Proc. Amer. Math. Soc. 40 (1973), 183-190. MR 47 #5531. MR 0316983 (47:5531)
  • [3] S. Nakagiri and H. Murakami, Kneser's property of solution families of non-linear Volterra integral equations, Proc. Japan Acad. Sci. 50 (1974), 296-300. MR 0361693 (50:14138)
  • [4] G. Stampacchia, Le transformazioni funzionali che presentano il fenomeno di Peano, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8) 7 (1949), 80-84. MR 11, 442. MR 0033448 (11:442c)
  • [5] G. Vidossich, Characterizing separability of function spaces, Invent. Math. 10 (1970), 205-208. MR 0267522 (42:2424)
  • [6] -, Solution of Hallam's problem on the terminal comparison principle for ordinary differential inequalities, Trans. Amer. Math. Soc. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A10

Retrieve articles in all journals with MSC: 34A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0470291-6
Keywords: Cauchy problem, terminal value problem, global solution, maximal and minimal solution, connectedness of the set of solutions, Carathéodory hypotheses
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society